MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, HVT, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE, HVT, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048895
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Per dhr the et tube, hvt, 7.0 lot # 73l2101034 was manufactured on (b)(6)2021 a total of 21,000 pieces.Lot was released on 12/13/2021.Dhr investigation did not show issues related to complaint.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
Reported via medwatch report.The report states that the "patient required intubation 3 times due to cuff balloon deflating after in tubation of 2 attempts.Endotracheal tube size 7.0.Balloon cuff of 7.5 ett stayed inflated throughout surgical case without incident.Patient's o2 sats, ventilator tidal volumes, and peak pressures maintained.No adverse effects noted to patient condition during above or pacu reported.Recommend removing ett 7.0 from service with replacement 7.0 ett made available for use and/or check cuff b alloon inflation twice before use of ett in circulation." associated mdr 3003898360-2022-00648.
 
Event or Problem Description
Reported via medwatch report.The report states that the "patient required intubation 3 times due to cuff balloon deflating after in tubation of 2 attempts.Endotracheal tube size 7.0.Balloon cuff of 7.5 ett stayed inflated throughout surgical case without incident.Patient's o2 sats, ventilator tidal volumes, and peak pressures maintained.No adverse effects noted to patient condition during above or pacu reported.Recommend removing ett 7.0 from service with replacement 7.0 ett made available for use and/or check cuff balloon inflation twice before use of ett in circulation." associated mdr 3003898360-2022-00648.
 
Additional Manufacturer Narrative
Qn # (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
ET TUBE, HVT, 7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key15725633
Report Number3003898360-2022-00686
Device Sequence Number11481205
Product Code BTR
UDI-Device Identifier14026704616746
UDI-Public14026704616746
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Model NumberIPN048895
Device Catalogue Number5-10314
Device Lot Number73F2100926
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age23 YR
Patient SexMale
Patient RaceBlack Or African American